Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 166, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 21, 2018, 6:26 PM EDT for Polk County, Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 6:26 PM EDT (22:26 UTC)
- Expired
- Jul 21, 2018, 7:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Polk County, TN
The radar
The Northeast Alabama radar (KHTX), 142 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 6:40 PM EDT | TSTM WND DMG | Ducktown, TN | SEVERAL TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 682 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted.
257
WUUS54 KMRX 212226
SVRMRX
TNC139-212315-
/O.NEW.KMRX.SV.W.0166.180721T2226Z-180721T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
626 PM EDT SAT JUL 21 2018
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Polk County in east Tennessee...
* Until 715 PM EDT.
* At 626 PM EDT, a severe thunderstorm was located near Benton,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Benton, Ducktown, William L. Davenport Refuge, Big Frog Mountain,
Parksville, Reliance, Copperhill and Archville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3511 8470 3523 8456 3508 8431 3499 8432
3499 8462
TIME...MOT...LOC 2226Z 314DEG 28KT 3513 8456
HAIL...1.00IN
WIND...60MPH
$$
05/MA3 follow-up statements
714
WWUS54 KMRX 212240
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
640 PM EDT SAT JUL 21 2018
TNC139-212315-
/O.CON.KMRX.SV.W.0166.000000T0000Z-180721T2315Z/
Polk TN-
640 PM EDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN POLK COUNTY...
At 640 PM EDT, a severe thunderstorm was located near Ducktown,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ducktown, William L. Davenport Refuge, Copperhill, Archville and Big
Frog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3510 8459 3516 8454 3508 8431 3499 8432
3499 8458
TIME...MOT...LOC 2240Z 314DEG 28KT 3505 8446
HAIL...1.00IN
WIND...60MPH
$$
05/MA295
WWUS54 KMRX 212257
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
657 PM EDT SAT JUL 21 2018
TNC139-212315-
/O.CON.KMRX.SV.W.0166.000000T0000Z-180721T2315Z/
Polk TN-
657 PM EDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN POLK COUNTY...
At 657 PM EDT, a severe thunderstorm was located over Ducktown,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ducktown, William L. Davenport Refuge, Copperhill and Big Frog
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3509 8453 3512 8447 3508 8431 3499 8432
3499 8453
TIME...MOT...LOC 2257Z 312DEG 23KT 3500 8439
HAIL...1.00IN
WIND...60MPH
$$
05/MA027
WWUS54 KMRX 212305
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
705 PM EDT SAT JUL 21 2018
TNC139-212315-
/O.EXP.KMRX.SV.W.0166.000000T0000Z-180721T2315Z/
Polk TN-
705 PM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY WILL
EXPIRE AT 715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3509 8453 3512 8447 3508 8431 3499 8432
3499 8453
TIME...MOT...LOC 2305Z 314DEG 28KT 3497 8435
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:19 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 21, 3:19 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Morristown TN 319 PM EDT Sat Jul 21 2018 .SHORT TERM...(Tonight and Sunday)... Water vapor satellite imagery shows the closed upper low to our northwest, over southern Indiana and parts of the Ohio River Valley this afternoon. Locally, skies were rather clear earlier this day across the forecast area. However with good insolation the atmosphere has recovered and the CU field has really perked up over the plateau and mountain areas. Given this, plus some showers showing up on radar over southeast Kentucky and along the plateau, still think that at least some scattered showers and thunderstorms will develop across the forecast area this afternoon and evening, especially the northern half. The upper low will drop south tonight and Sunday, which will again lead to unstable conditions. Severe weather is not likely, but another round of afternoon showers is expected. .LONG TERM...(Sunday night through Friday)... Low pressure system that is expected to move over the area will continue to be the biggest weather influencer through next week. This will lead to a general pattern of cloudy skies, near/below average temperatures, and persistent rain chances. A couple of fronts and ripples of energy from the north will dive down during the week, and this will lead to enhanced rain and thunderstorm chances... But currently forecast models do not indicate any particular day to have strong signal for widespread severe weather during the upcoming work week. Due to the recent rainfalls and with the potential for some locations to see several days of showers and/or thunderstorms we could see the potential for flooding in areas that see heavy rain this upcoming week. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 69 85 68 84 / 50 60 40 60 Knoxville McGhee Tyson Airport, TN 68 81 66 83 / 50 70 50 60 Oak Ridge, TN 68 82 67 83 / 50 70 40 60 Tri Cities Airport, TN 66 79 64 82 / 60 70 50 70 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && CD/ABM
Hazardous weather outlook, Jul 21, 3:28 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 328 PM EDT Sat Jul 21 2018 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-221930- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 328 PM EDT Sat Jul 21 2018 /228 PM CDT Sat Jul 21 2018/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms are expected this afternoon through late this evening. Widespread severe storms are not expected. However a few strong storms could develop, with damaging winds and large hail a possibility. .DAYS TWO THROUGH SEVEN...Sunday through Friday Not hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Special weather statement, Jul 21, 5:44 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Morristown TN
544 PM EDT SAT JUL 21 2018
TNZ014-015-038-212230-
Claiborne TN-Hancock TN-Grainger TN-
544 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAIBORNE...
SOUTHWESTERN HANCOCK AND GRAINGER COUNTIES UNTIL 630 PM EDT...
At 544 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Tazewell, or 8 miles northwest of Rutledge, moving east at 25
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rutledge, New Tazewell, Bean Station, Tazewell, Springdale, Lone
Mountain, Thorn Hill, Treadway and Sandlick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3643 8320 3641 8322 3640 8328 3638 8329
3634 8326 3632 8328 3629 8326 3628 8328
3626 8328 3627 8331 3630 8333 3628 8334
3628 8336 3624 8342 3622 8342 3628 8369
3635 8367 3636 8370 3636 8371 3646 8369
TIME...MOT...LOC 2144Z 279DEG 21KT 3636 8362
05/MASpecial weather statement, Jul 21, 5:49 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Morristown TN 549 PM EDT SAT JUL 21 2018 TNZ099-100-212215- Bradley TN-Hamilton TN- 549 PM EDT SAT JUL 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRADLEY AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 615 PM EDT... At 548 PM EDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Harrison, or 8 miles north of Ringgold, moving southeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Chattanooga, Harrison, Collegedale, East Brainerd, Red Clay State Park, Flint Springs, Apison, Gap Springs, Ooltewah, East Ridge and Harrison Bay State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3499 8521 3514 8512 3501 8478 3499 8479 TIME...MOT...LOC 2148Z 296DEG 18KT 3503 8510 05/MA
Special weather statement, Jul 21, 6:07 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
607 PM EDT SAT JUL 21 2018
TNZ101-212300-
West Polk TN-
607 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL 700 PM
EDT...
At 607 PM EDT, Doppler radar was tracking a strong thunderstorm over
Benton, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Benton, Reliance, Archville, Hiwassee Ocoee State Park and
Parksville.
LAT...LON 3512 8473 3517 8470 3523 8470 3524 8471
3526 8467 3527 8467 3527 8452 3522 8439
3503 8456
TIME...MOT...LOC 2207Z 297DEG 17KT 3520 8465
05/MASpecial weather statement, Jul 21, 6:10 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Morristown TN
610 PM EDT SAT JUL 21 2018
NCZ060-TNZ087-102-212300-
Cherokee NC-East Polk TN-Southeast Monroe TN-
610 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND SOUTH CENTRAL MONROE
COUNTIES UNTIL 700 PM EDT...
At 609 PM EDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Etowah, or 15 miles northeast of Ducktown, moving
southeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Murphy, Hiawasse Dam, Coker Creek, Violet, Marble and Unaka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3519 8440 3525 8437 3534 8426 3526 8401
3525 8400 3524 8401 3522 8397 3523 8391
3522 8387 3499 8401 3499 8403
TIME...MOT...LOC 2209Z 297DEG 16KT 3524 8427
05/MALocal storm report, Jul 21, 6:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
622 PM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG COLLEGEDALE 35.04N 85.05W
07/21/2018 HAMILTON TN 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN.
&&
PWARRENSpecial weather statement, Jul 21, 6:24 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Morristown TN
624 PM EDT SAT JUL 21 2018
TNZ085-086-212315-
Northwest Monroe TN-McMinn TN-
624 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCMINN AND
NORTHWESTERN MONROE COUNTIES UNTIL 715 PM EDT...
At 623 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sweetwater, Madisonville, Tellico Plains, Niota and Mount Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3552 8460 3561 8454 3561 8452 3562 8452
3554 8415 3535 8432
TIME...MOT...LOC 2223Z 295DEG 17KT 3554 8451
05/MAThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:02 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 58 min |
| Jul 20, 9:12 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott | 48 min |
| Jul 20, 9:42 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hawkins | 63 min |
| Jul 20, 9:56 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 49 min |
| Jul 20, 10:10 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sullivan, Unicoi, Washington | 65 min |
| Jul 20, 10:17 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Sevier | 58 min |
| Jul 20, 10:31 PM EDT | Tornado Warning | MRX | Bledsoe, Rhea | 44 min |
| Jul 20, 10:44 PM EDT | Severe Thunderstorm Warning | MRX | Hamblen | 16 min |
| Jul 20, 10:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi | 57 min |
| Jul 20, 11:10 PM EDT | Tornado Warning | MRX | Bledsoe, Meigs, Rhea | 50 min |
| Jul 20, 11:13 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 32 min |
| Jul 20, 11:18 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 42 min |
| Jul 20, 11:42 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Rhea | 48 min |
| Jul 20, 11:47 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Meigs, Rhea, Roane | 3 hr |
| Jul 21, 12:02 AM EDT | Special Weather Statement | MRX | Bledsoe | 43 min |
| Jul 21, 12:11 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 49 min |
| Jul 21, 12:14 AM EDT | Special Weather Statement | MRX | Scott | 46 min |
| Jul 21, 12:24 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Polk | 51 min |
| Jul 21, 12:55 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 50 min |
| Jul 21, 12:58 AM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Rhea | 3 hr |
| Jul 21, 12:58 AM EDT | Severe Thunderstorm Warning | MRX | Polk | 62 min |
| Jul 21, 1:16 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Rhea | 3 hr |
| Jul 21, 1:21 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 39 min |
| Jul 21, 1:27 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Scott | 48 min |
| Jul 21, 1:28 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn | 47 min |
| Jul 21, 2:02 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 28 min |
| Jul 21, 2:11 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 52 min |
| Jul 21, 2:16 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Union | 59 min |
| Jul 21, 2:39 AM EDT | Areal Flood Advisory | MRX | Bradley, McMinn, Polk | 3 hr |
| Jul 21, 2:54 AM EDT | Special Weather Statement | MRX | Blount, Loudon, Roane | 66 min |
| Jul 21, 3:06 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 39 min |
| Jul 21, 3:10 AM EDT | Special Weather Statement | MRX | Cocke, Grainger, Hamblen, Jefferson | 50 min |
| Jul 21, 3:30 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 45 min |
| Jul 21, 3:36 AM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea | 3 hr |
| Jul 21, 3:41 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 48 min |
| Jul 21, 3:53 AM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 41 min |
| Jul 21, 4:05 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Polk | 40 min |
| Jul 21, 4:33 AM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Marion, Polk | 117 min |
| Jul 21, 6:39 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe | 36 min |
| Jul 21, 7:05 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 25 min |
| Jul 21, 7:24 AM EDT | Special Weather Statement | MRX | Bradley, Polk | 36 min |
| Jul 21, 4:06 PM EDT | Special Weather Statement | MRX | Knox | 39 min |
| Jul 21, 4:17 PM EDT | Special Weather Statement | MRX | Monroe | 43 min |
| Jul 21, 4:45 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 60 min |
| Jul 21, 4:47 PM EDT | Special Weather Statement | MRX | Sevier | 58 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | MRX | Bradley | 63 min |
| Jul 21, 5:19 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 56 min |
| Jul 21, 5:33 PM EDT | Special Weather Statement | MRX | Monroe | 42 min |
| Jul 21, 5:44 PM EDT | Special Weather Statement | MRX | Grainger | 46 min |
| Jul 21, 5:49 PM EDT | Special Weather Statement | MRX | Bradley | 26 min |
| Jul 21, 5:53 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 37 min |
| Jul 21, 6:07 PM EDT | Special Weather Statement | MRX | Polk | 53 min |
| Jul 21, 6:24 PM EDT | Special Weather Statement | MRX | Monroe | 51 min |
| Jul 21, 7:00 PM EDT | Special Weather Statement | MRX | Blount | 30 min |
| Jul 21, 7:15 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.